# SDR SWAA2020041336613

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 51,788 hours, 30,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT LBL48 BETWEEN STA 312 AND STA 328 CRACKED / REMOVED AND REPLACED INTERCOSTAL BETWEEN B.S. 312 AND B.S.328 AT LBL 48 PER SRM 51-40-02.
